SOME FIXED POINT THEOREMS IN LOCALLY CONVEX TOPOLOGY GENERATED BY FUZZY N-NORMED SPACES

Document Type: Research Paper

Authors

1 Mathematics and statistics Department, Faculty of Science, Taif Uni- versity (P.O.888), Zip Code 21974, Kingdom of Saudi Arabia (KSA) and Department of Mathematics, Faculty of Science, Menofiya University, Shebin Elkom, Egypt

2 School of Applied Mathematics, University of Nottingham Malaysia Campus, Jalan Broga, 43500, Semenyih, Selangor D.E, Malaysia

Abstract

 The main purpose of this paper is to study the existence of a
fixed point in locally convex topology generated by fuzzy n-normed spaces.
We prove our main results, a fixed point theorem for a self mapping and a
common xed point theorem for a pair of weakly compatible mappings in
locally convex topology generated by fuzzy n-normed spaces. Also we give
some remarks in locally convex topology generated by fuzzy n-normed spaces.

Keywords


[1] C. Alaca, A new perspective to the mazur-ulamproblem in 2-fuzzy 2-normed linear spaces,
Iranian Journal of Fuzzy Systems, in press.
[2] T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math.,
11(3) (2003), 687-705.
[3] S. Berberian, Lectures in functional analsysis and operator theory, Springer-Verlag, New
York, 1974.
[4] S. C. Chang and J. N. Mordesen, Fuzzy linear operators and fuzzy normed linear spaces,
Bull. Calcutta Math. Soc., 86(5) (1994), 429-436.
[5] C. Felbin, Finite- dimensional fuzzy normed linear space, Fuzzy Sets and systems, 48(2)
(1992), 239-248.
[6] C. Felbin, The completion of a fuzzy normed linear space, J. Math. Anal. Appl., 174(2)
(1993), 428-440.
[7] C. Felbin, Finite dimensional fuzzy normed linear space. II., J. Anal., 7 (1999), 117-131.
[8] S. Gahler, Untersuchungen uber verallgemeinerte m-metrische Raume, I, II, III., Math.
Nachr., 40 (1969), 165-189.
[9] H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27(10) (2001),
631-639.
[10] A. K. Katsaras, Fuzzy topological vector spaces. II., Fuzzy Sets and Systems, 12(2) (1984),
143-154.
[11] S. S. Kim and Y. J. Cho, Strict convexity in linear n- normed spaces, Demonstratio Math.,
29(4) (1996), 739-744.
[12] S. V. Krish and K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and
Systems, 63(2) (1994), 207-217.
[13] R. Malceski, Strong n-convex n-normed spaces, Math. Bilten No., 21 (1997), 81-102.
[14] A. Misiak, n-inner product spaces, Math. Nachr., 140 (1989), 299-319.

[15] A. Narayanan and S. Vijayabalaji, Fuzzy n􀀀 normed linear spaces, Int. J. Math. Math. Sci.,
27(24) (2005), 3963-3977.
[16] R. Rado, A theorem on in nite series, J. Lond. Math. Soc., 35 (1960), 273-276.
[17] M. R. S. Rahmat, Fixed point theorems on fuzzy inner product spaces, Mohu Xitong yu
Shuxue, Fuzzy Systems and Mathematics. Nat. Univ. Defense Tech., Changsha, 22(3) (2008),
89-96.
[18] G. S. Rhie, B. M. Choi and D. S. Kim, On the completeness of fuzzy normed linear spaces,
Math. Japon., 45(1) (1997), 33-37.
[19] A. Smith, Convergence preserving function: an alternative discussion, Amer. Math. Monthly,
96 (1991), 831-833.
[20] S. Vijayabalaji and N. Thilligovindan, Complete fuzzy n-normed space, J. Fund. Sciences,
Available Online at www.ibnusina.utm.my/jfs, 3 (2007), 119-126.
[21] G. Wildenberg, Convergence preserving functions, Amer. Math. Monthly, 95 (1988), 542-544.